A generalization of Wallis-Fon-Der-Flaass construction of strongly regular graphs

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

In this paper the Wallis-Fon-Der-Flaass construction of strongly regular graphs is generalized. As a result new prolific series of strongly regular graphs are obtained. Some of them have new parameters.

Original languageEnglish
Pages (from-to)169-187
Number of pages19
JournalJournal of Algebraic Combinatorics
Volume25
Issue number2
DOIs
StatePublished - 1 Mar 2007
Externally publishedYes

Keywords

  • Prolific construction
  • Strongly regular graphs

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'A generalization of Wallis-Fon-Der-Flaass construction of strongly regular graphs'. Together they form a unique fingerprint.

Cite this